# SDR 59458

- Difficulty date: March 5, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 16,670 hours, 28,379 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 9036102331
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTING, THE RT GENERATOR FELL OFF-LINE. CREW DECIDED TO RETURN TO FIELD, LANDED SAFELY WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED HALL EFFECT DEVINE.  REPAIRED SENSE LINE ON LT STARTER/GENERATOR. OPS CK NORMAL.
